Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2014, Article ID 201491, 17 pages
http://dx.doi.org/10.1155/2014/201491
Research Article

The Relationship between the Stochastic Maximum Principle and the Dynamic Programming in Singular Control of Jump Diffusions

Laboratory of Applied Mathematics, University Mohamed Khider, P.O. Box 145, 07000 Biskra, Algeria

Received 7 September 2013; Revised 28 November 2013; Accepted 3 December 2013; Published 9 January 2014

Academic Editor: Agnès Sulem

Copyright © 2014 Farid Chighoub and Brahim Mezerdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farid Chighoub and Brahim Mezerdi, “The Relationship between the Stochastic Maximum Principle and the Dynamic Programming in Singular Control of Jump Diffusions,” International Journal of Stochastic Analysis, vol. 2014, Article ID 201491, 17 pages, 2014. https://doi.org/10.1155/2014/201491.